Existence of Solutions for a Class of Quasi-Linear Singular Integro-Differential Equations
Serdica Mathematical Journal, Tome 33 (2007) no. 2-3, pp. 253-266
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
An existence theorem is proved for a class of quasi-linear
singular integro-differential equations with Cauchy kernel.
Keywords:
Quasi-Linear Singular Integro-Differential Equations, Schauder’s Fixed Point Theorem, Sobolev Space
@article{SMJ2_2007_33_2-3_a1,
author = {Hassan, A. A. M. and Amer, S. M.},
title = {Existence of {Solutions} for a {Class} of {Quasi-Linear} {Singular} {Integro-Differential} {Equations}},
journal = {Serdica Mathematical Journal},
pages = {253--266},
year = {2007},
volume = {33},
number = {2-3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2007_33_2-3_a1/}
}
TY - JOUR AU - Hassan, A. A. M. AU - Amer, S. M. TI - Existence of Solutions for a Class of Quasi-Linear Singular Integro-Differential Equations JO - Serdica Mathematical Journal PY - 2007 SP - 253 EP - 266 VL - 33 IS - 2-3 UR - http://geodesic.mathdoc.fr/item/SMJ2_2007_33_2-3_a1/ LA - en ID - SMJ2_2007_33_2-3_a1 ER -
Hassan, A. A. M.; Amer, S. M. Existence of Solutions for a Class of Quasi-Linear Singular Integro-Differential Equations. Serdica Mathematical Journal, Tome 33 (2007) no. 2-3, pp. 253-266. http://geodesic.mathdoc.fr/item/SMJ2_2007_33_2-3_a1/